# SDR AALA2009052800001

- Difficulty date: May 28, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 46,442 hours, 15,770 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942744
- Condition: Cracked
- Location: Rt Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - AIRCRAFT COULD NOT CONTROL PRESSURIZATION.  EMERGENCY DECLARED, RETURNED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TEMPERATURE CONTROL VALVE AND COMPRESSOR OUTLET TEMPERATURE SENSOR VALVE.  FOUND RIGHT AIR CONDITIONER PACK RE-HEATER CRACKED.  REPLACED RE-HEATER ASSEMBLY HEAT EXCHANGER.  SYSTEM GROUND CHECK NORMAL OPERATION.
